Resultados globales: 1 registros encontrados en 0.02 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
13 p, 177.4 KB Periodic parabolic problems with nonlinearities indefinite in sign / Godoy, T. (Universidad Nacional de Córdoba (Argentina). Facultad de Matemática, Astronomía y Física) ; Kaufmann, U. (Universidad Nacional de Córdoba (Argentina). Facultad de Matemática, Astronomía y Física)
Let Ω ⊂ RN be a smooth bounded domain. We give sufficient conditions (which are also necessary in many cases) on two nonnegative functions a, b that are possibly discontinuous and unbounded for the existence of nonnegative solutions for semilinear Dirichlet periodic parabolic problems of the form Lu =λa (x, t) u p − b (x, t) u q in Ω × R, where 0 < p, q < 1 and λ > 0. [...]
2007 - 10.5565/PUBLMAT_51107_03
Publicacions matemàtiques, V. 51 n. 1 (2007) p. 45-57  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.